Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 255, NWS Memphis, TN

April 25, 2006Carroll County, Gibson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2006, 8:27 PM CDT for Carroll County, Gibson County, Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2006, 8:27 PM CDT (01:27 UTC)
Expired
Apr 25, 2006, 9:15 PM CDT
In force
48 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Carroll County, TN, Gibson County, TN

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:53 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 25, 2:53 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT TUE APR 25 2006

.DISCUSSION...

SKIES HAVE CLEARED ACROSS NORTHEAST ARKANSAS AND MOST OF WEST
TENNESSEE WHILE THINNING CIRRUS WAS OCCURRING OVER NORTH
MISSISSIPPI. A COLD FRONT WAS LOCATED ACROSS SOUTHERN MISSOURI AND
STRETCHED ACROSS WESTERN ARKANSAS. SHOWERS AND THUNDERSTORMS WERE
DEVELOPING OVER SOUTHWEST MISSOURI AND SOUTHERN ILLINOIS. THE STORMS
OVER SOUTHWEST MISSOURI FORMED IN RESPONSE TO A SHORTWAVE
TRANSLATING ACROSS OKLAHOMA.

THE FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH THE NIGHT.
AS IT MOVES SOUTH...THE UPPER SHORTWAVE WILL TRANSLATE ACROSS
SOUTHERN MISSOURI. THE COMBINATION OF THE FRONT AND THE SHORTWAVE
WILL INTERACT WITH LOW LEVEL MOISTURE AND PRODUCE HIGH CHANCES OF
RAIN ACROSS THE MIDSOUTH.

THE SHORTWAVE TROUGH WILL SWING ACROSS THE UPPER MS VALLEY BY
MID-DAY WEDNESDAY. SOME LINGERING SHOWERS WILL OCCUR OVER NORTHEAST
MS THROUGH THE FIRST HALF OF THE DAY...BEFORE THE FRONT SAGS FARTHER
SOUTH.

RAINY AND CLOUDY WEATHER WILL BE REPLACED WITH DRIER AIR BY
WEDNESDAY EVENING. MAX TEMPERATURES ON WEDNESDAY WILL BE IN THE
LOWER TO MID 60S FOR MANY AREAS. EXPECTING CLEARING SKIES BY
OVERNIGHT WEDNESDAY...SO MIN TEMPERATURES WILL BE IN THE 40S.

THURSDAY WILL BE MOSTLY SUNNY AS SURFACE HIGH PRESSURE BUILDS INTO
THE REGION. INCREASING MOISTURE WILL RETURN TO THE MIDSOUTH THROUGH
THE DAY FRIDAY. RAIN CHANCES WILL ENTER THE AREA FRIDAY NIGHT.
CURRENT MODELS SUPPORT PREVIOUS RUNS OF A WET WEEKEND.

THANKS BNA FOR COORDINATION.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

AC
Hazardous weather outlook, Apr 25, 5:40 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT TUE APR 25 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261000-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
540 PM CDT TUE APR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST
MISSISSIPPI TONIGHT. THE SLIGHT RISK AREA IS GENERALLY ALONG AND
NORTH OF A LINE FROM NEAR CHARLESTON MISSISSIPPI TO HOLLY SPRINGS
MISSISSIPPI TO SAVANNAH TENNESSEE.

AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTHERN MISSOURI AND A COLD
FRONT APPROACHING THE MID-SOUTH FROM THE NORTHWEST WILL CAUSE SOME
THUNDERSTORMS TO BECOME SEVERE THIS EVENING. THE MAIN THREAT FROM
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING.

JCL

In the hours before

Local storm report, Apr 25, 7:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E MAYNARD             36.42N 90.81W
04/25/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             SUCCESS                 36.45N 90.72W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0535 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M0.75 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M4.25 INCH       CLAY               AR   LAW ENFORCEMENT

0600 PM     HAIL             6 NE KNOBEL             36.38N 90.53W
04/25/2006  M0.75 INCH       CLAY               AR   TRAINED SPOTTER

0620 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0625 PM     HAIL             RECTOR                  36.26N 90.29W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0640 PM     HAIL             DELAPLAINE              36.23N 90.73W
04/25/2006  M0.75 INCH       GREENE             AR   PUBLIC

0640 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0644 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M0.75 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0645 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0701 PM     TORNADO          1 S DEERING             36.19N 89.88W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

0710 PM     TORNADO          2 SE DEERING            36.18N 89.86W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

            1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
            TORNADOES.

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0727 PM     HAIL             WALDENBURG              35.56N 90.93W
04/25/2006  M0.75 INCH       POINSETT           AR   LAW ENFORCEMENT

0735 PM     HAIL             3 W DYERSBURG           36.04N 89.43W
04/25/2006  M0.88 INCH       DYER               TN   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR FINLEY.

0738 PM     HAIL             1 W DYERSBURG           36.04N 89.40W
04/25/2006  M1.50 INCH       DYER               TN   TRAINED SPOTTER

0740 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

0742 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

            TREE DEBRIS ALSO.

&&

JCL
Local storm report, Apr 25, 7:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E MAYNARD             36.42N 90.81W
04/25/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             SUCCESS                 36.45N 90.72W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0535 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M0.75 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M4.25 INCH       CLAY               AR   LAW ENFORCEMENT

0600 PM     HAIL             6 NE KNOBEL             36.38N 90.53W
04/25/2006  M0.75 INCH       CLAY               AR   TRAINED SPOTTER

0620 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0625 PM     HAIL             RECTOR                  36.26N 90.29W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0640 PM     HAIL             DELAPLAINE              36.23N 90.73W
04/25/2006  M0.75 INCH       GREENE             AR   PUBLIC

0640 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0644 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M0.75 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0645 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0700 PM     HAIL             OAK GROVE HEIGHTS       36.13N 90.52W
04/25/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0701 PM     TORNADO          1 S DEERING             36.19N 89.88W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

0710 PM     TORNADO          2 SE DEERING            36.18N 89.86W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

            1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
            TORNADOES.

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0727 PM     HAIL             WALDENBURG              35.56N 90.93W
04/25/2006  M0.75 INCH       POINSETT           AR   LAW ENFORCEMENT

0735 PM     HAIL             3 W DYERSBURG           36.04N 89.43W
04/25/2006  M0.88 INCH       DYER               TN   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR FINLEY.

0738 PM     HAIL             1 W DYERSBURG           36.04N 89.40W
04/25/2006  M1.50 INCH       DYER               TN   TRAINED SPOTTER

0740 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

0742 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

            TREE DEBRIS ALSO.

0743 PM     HAIL             HARRISBURG              35.56N 90.72W
04/25/2006  M1.00 INCH       POINSETT           AR   TRAINED SPOTTER

&&

JCL
Local storm report, Apr 25, 8:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E MAYNARD             36.42N 90.81W
04/25/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             SUCCESS                 36.45N 90.72W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0535 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M0.75 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M4.25 INCH       CLAY               AR   LAW ENFORCEMENT

0600 PM     HAIL             6 NE KNOBEL             36.38N 90.53W
04/25/2006  M0.75 INCH       CLAY               AR   TRAINED SPOTTER

0620 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0625 PM     HAIL             RECTOR                  36.26N 90.29W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0640 PM     HAIL             DELAPLAINE              36.23N 90.73W
04/25/2006  M0.75 INCH       GREENE             AR   PUBLIC

0640 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0644 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M0.75 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0645 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0700 PM     HAIL             OAK GROVE HEIGHTS       36.13N 90.52W
04/25/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0701 PM     TORNADO          1 S DEERING             36.19N 89.88W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

0710 PM     TSTM WND DMG     CARUTHERSVILLE          36.18N 89.67W
04/25/2006                   PEMISCOT           MO   BROADCAST MEDIA

            TRAILER BLOWN OVER ON SIDE.

0710 PM     TORNADO          2 SE DEERING            36.18N 89.86W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

            1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
            TORNADOES.

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0727 PM     HAIL             WALDENBURG              35.56N 90.93W
04/25/2006  M0.75 INCH       POINSETT           AR   LAW ENFORCEMENT

0735 PM     HAIL             3 W DYERSBURG           36.04N 89.43W
04/25/2006  M0.88 INCH       DYER               TN   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR FINLEY.

0738 PM     HAIL             1 W DYERSBURG           36.04N 89.40W
04/25/2006  M1.50 INCH       DYER               TN   TRAINED SPOTTER

0740 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

0742 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

            TREE DEBRIS ALSO.

0743 PM     HAIL             HARRISBURG              35.56N 90.72W
04/25/2006  M1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0745 PM     HAIL             1 W GOSNELL             35.96N 89.99W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

0755 PM     HAIL             GOSNELL                 35.96N 89.97W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL COVERING THE GROUND.

0755 PM     HAIL             BLYTHEVILLE             35.93N 89.92W
04/25/2006  M1.00 INCH       MISSISSIPPI        AR   PUBLIC

&&

JCL
Local storm report, Apr 25, 8:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
819 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E MAYNARD             36.42N 90.81W
04/25/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             SUCCESS                 36.45N 90.72W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M4.25 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M0.75 INCH       CLAY               AR   LAW ENFORCEMENT

0600 PM     HAIL             6 NE KNOBEL             36.38N 90.53W
04/25/2006  M0.75 INCH       CLAY               AR   TRAINED SPOTTER

0620 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0625 PM     HAIL             RECTOR                  36.26N 90.29W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0630 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/25/2006                   DUNKLIN            MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TWO TO THREE BUILDINGS
            DAMAGED. TWO HOUSES ON COUNTY ROADS 508 AND 551 MAJOR
            DAMAGE.

0640 PM     HAIL             DELAPLAINE              36.23N 90.73W
04/25/2006  M0.75 INCH       GREENE             AR   PUBLIC

0640 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0644 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M0.75 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0645 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0700 PM     HAIL             OAK GROVE HEIGHTS       36.13N 90.52W
04/25/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0701 PM     TORNADO          1 S DEERING             36.19N 89.88W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

0710 PM     TORNADO          2 SE DEERING            36.18N 89.86W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

            1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
            TORNADOES.

0710 PM     TSTM WND DMG     CARUTHERSVILLE          36.18N 89.67W
04/25/2006                   PEMISCOT           MO   BROADCAST MEDIA

            TRAILER BLOWN OVER ON SIDE.

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0727 PM     HAIL             WALDENBURG              35.56N 90.93W
04/25/2006  M0.75 INCH       POINSETT           AR   LAW ENFORCEMENT

0735 PM     HAIL             3 W DYERSBURG           36.04N 89.43W
04/25/2006  M0.88 INCH       DYER               TN   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR FINLEY.

0738 PM     HAIL             1 W DYERSBURG           36.04N 89.40W
04/25/2006  M1.50 INCH       DYER               TN   TRAINED SPOTTER

0740 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

0742 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

            TREE DEBRIS ALSO.

0743 PM     HAIL             HARRISBURG              35.56N 90.72W
04/25/2006  M1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0745 PM     HAIL             1 W GOSNELL             35.96N 89.99W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

0755 PM     HAIL             GOSNELL                 35.96N 89.97W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL COVERING THE GROUND.

0755 PM     HAIL             BLYTHEVILLE             35.93N 89.92W
04/25/2006  M1.00 INCH       MISSISSIPPI        AR   PUBLIC

&&

JCL
Special weather statement, Apr 25, 8:20 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT TUE APR 25 2006

TNZ049-088-260145-
SHELBY TN-TIPTON TN-
820 PM CDT TUE APR 25 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...SHELBY AND TIPTON
COUNTIES.

A SEVERE THUNDERSTORM CAPABLE OF PRODUCING AT LEAST GOLFBALL SIZE
HAIL AND 60 MPH WINDS WILL BE ENTERING NORTHERN SHELBY AND SOUTHERN
TIPTON COUNTIES BY 845 PM CDT.

PEOPLE IN NORTHERN SHELBY AND SOUTHERN TIPTON COUNTIES...INCLUDING
THE CITIES OF BARTLETT AND MILLINGTON...SHOULD MONITOR THIS STORM
CLOSELY AND BE PREPARED TO TAKE COVER IF A WARNING IS ISSUED.

JLH/RJO
Local storm report, Apr 25, 8:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
824 PM CDT TUE APR 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             5 E MAYNARD             36.42N 90.81W
04/25/2006  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0535 PM     HAIL             SUCCESS                 36.45N 90.72W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M4.25 INCH       CLAY               AR   LAW ENFORCEMENT

0553 PM     HAIL             CORNING                 36.41N 90.59W
04/25/2006  M0.75 INCH       CLAY               AR   LAW ENFORCEMENT

0600 PM     HAIL             6 NE KNOBEL             36.38N 90.53W
04/25/2006  M0.75 INCH       CLAY               AR   TRAINED SPOTTER

0620 PM     HAIL             4 NE MAYNARD            36.46N 90.85W
04/25/2006  M1.75 INCH       RANDOLPH           AR   TRAINED SPOTTER

0625 PM     HAIL             RECTOR                  36.26N 90.29W
04/25/2006  M1.75 INCH       CLAY               AR   LAW ENFORCEMENT

0630 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
04/25/2006                   DUNKLIN            MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TWO TO THREE BUILDINGS
            DAMAGED. TWO HOUSES ON COUNTY ROADS 508 AND 551 MAJOR
            DAMAGE.

0640 PM     HAIL             DELAPLAINE              36.23N 90.73W
04/25/2006  M0.75 INCH       GREENE             AR   PUBLIC

0640 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0644 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M0.75 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0645 PM     HAIL             KENNETT                 36.24N 90.05W
04/25/2006  M1.00 INCH       DUNKLIN            MO   AMATEUR RADIO

0700 PM     HAIL             OAK GROVE HEIGHTS       36.13N 90.52W
04/25/2006  M1.75 INCH       GREENE             AR   LAW ENFORCEMENT

0701 PM     TORNADO          1 S DEERING             36.19N 89.88W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

0710 PM     TORNADO          2 SE DEERING            36.18N 89.86W
04/25/2006                   PEMISCOT           MO   LAW ENFORCEMENT

            1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
            TORNADOES.

0710 PM     TSTM WND DMG     CARUTHERSVILLE          36.18N 89.67W
04/25/2006                   PEMISCOT           MO   BROADCAST MEDIA

            TRAILER BLOWN OVER ON SIDE.

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0726 PM     HAIL             CARDWELL                36.05N 90.29W
04/25/2006  M1.75 INCH       DUNKLIN            MO   AMATEUR RADIO

0727 PM     HAIL             WALDENBURG              35.56N 90.93W
04/25/2006  M0.75 INCH       POINSETT           AR   LAW ENFORCEMENT

0735 PM     HAIL             3 W DYERSBURG           36.04N 89.43W
04/25/2006  M0.88 INCH       DYER               TN   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR FINLEY.

0738 PM     HAIL             1 W DYERSBURG           36.04N 89.40W
04/25/2006  M1.50 INCH       DYER               TN   TRAINED SPOTTER

0740 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

0742 PM     HAIL             DYERSBURG               36.04N 89.38W
04/25/2006  M1.75 INCH       DYER               TN   TRAINED SPOTTER

            TREE DEBRIS ALSO.

0743 PM     HAIL             HARRISBURG              35.56N 90.72W
04/25/2006  M1.00 INCH       POINSETT           AR   TRAINED SPOTTER

0745 PM     HAIL             1 W GOSNELL             35.96N 89.99W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

0745 PM     HAIL             HARRISBURG              35.56N 90.72W
04/25/2006  M1.75 INCH       POINSETT           AR   TRAINED SPOTTER

0755 PM     HAIL             BLYTHEVILLE             35.93N 89.92W
04/25/2006  M1.00 INCH       MISSISSIPPI        AR   PUBLIC

0755 PM     HAIL             GOSNELL                 35.96N 89.97W
04/25/2006  M0.88 INCH       MISSISSIPPI        AR   FIRE DEPT/RESCUE

            NICKEL SIZE HAIL COVERING THE GROUND.

&&

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:04 PM CDTSevere Thunderstorm WarningMEGDyer, Lake41 min
Apr 25, 7:41 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson49 min
Apr 25, 7:59 PM CDTSevere Thunderstorm WarningMEGLauderdale46 min
Apr 25, 8:32 PM CDTSevere Thunderstorm WarningMEGShelby58 min
Apr 25, 8:38 PM CDTTornado WarningMEGShelby52 min
Apr 25, 8:44 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale46 min
Apr 25, 9:05 PM CDTSevere Thunderstorm WarningMEGHenderson25 min
Apr 25, 9:13 PM CDTSevere Thunderstorm WarningMEGFayette47 min
Apr 25, 9:28 PM CDTSevere Thunderstorm WarningMEGShelby47 min
Apr 26, 3:30 AM CDTSevere Thunderstorm WarningMEGHaywood, Madison30 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningMEGMadison21 min
Apr 26, 5:03 AM CDTSevere Thunderstorm WarningMEGCarroll27 min
Apr 26, 12:09 AM CDTSevere Thunderstorm WarningMEGLafayette34 min
Apr 26, 4:35 AM CDTSevere Thunderstorm WarningMEGMarshall, Tate40 min
Apr 25, 7:00 PM CDTSevere Thunderstorm WarningMEGPoinsett30 min
Apr 25, 7:16 PM CDTSevere Thunderstorm WarningMEGMississippi44 min
Apr 25, 7:27 PM CDTSevere Thunderstorm WarningMEGPoinsett33 min
Apr 25, 7:51 PM CDTSevere Thunderstorm WarningMEGCrittenden39 min
Apr 25, 7:57 PM CDTSevere Thunderstorm WarningMEGPoinsett18 min
Apr 25, 8:26 PM CDTTornado WarningMEGCrittenden34 min
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningMEGCrittenden42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.